# SDR HALA2011102300485

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 34,550 hours, 6,451 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - STATUS MSG - "WXR SYS" LT SIDE WX RADAR TEST FAILS.  LT WX RADAR SYS TEST OK IAW MM 34-43-00.
